# SDR AWXA9700251

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON UNDERSIDE OF TOP CHORD FLOORBEAM BS 967, RBL 5 TO 50.  FABRICATED AND INSTALLED REPAIR PARTS IAW, ER 2-53-15-63, TCO-PAN-97-0655RR, 8110-3.
